About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 487275, 6 pages
http://dx.doi.org/10.5402/2012/487275
Research Article

On the Constructibility of Real 5th Roots of Rational Numbers with Marked Ruler and Compass

Mathematics Department, CALCampus, NH 03461, USA

Received 28 March 2012; Accepted 19 April 2012

Academic Editors: W. de Graaf and S. Raianu

Copyright © 2012 Elliot Benjamin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. E. Martin, Geometric Constructions, Springer, New York, NY, USA, 1998.
  2. P. Morandi, Field and Galois Theory, vol. 167 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1996.
  3. A. Baragar, “Constructions using a compass and twice-notched straightedge,” The American Mathematical Monthly, vol. 109, no. 2, pp. 151–164, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. R. Videla, “On points constructible from conics,” The Mathematical Intelligencer, vol. 19, no. 2, pp. 53–57, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Robertson and C. Snyder, “A simple geometric construction involving ultraradicals,” Journal of the Australian Mathematical Society, vol. 91, no. 1, pp. 103–124, 2011. View at Publisher · View at Google Scholar
  6. S. Lang, Undergraduate Algebra, Springer, New York, NY, USA, 2005.